MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number EUX500S15
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a dreamstation auto cpap device's thermal event.The manufacturer received information alleging that the device smells burnt, humidifier no longer recognizes headset tube.Additionally, the device was returned to the third-party service center.During the evaluation, it was found that the pca was burnt.There was no serious patient harm or injury.At this time, no medical intervention has been reported, and no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The device was returned to the third-party service center for evaluation.During the evaluation of the device at the service center, inspection of the pca board revealed evidence of thermal damage; however, no other device failures potentially related to the thermal damage were observed.Based on the available information, the root cause of the issue could not be conclusively determined.The pca board needs to be replaced.Additionally, during the evaluation contamination was observed in the blower, and the pollen filter was noted to need replacement.The device's pca board, blower assembly, and pollen filter were replaced, the device was inspected and passed final testing.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21114110
Report Number2518422-2025-001309
Device Sequence Number8682947
Product Code BZD
UDI-Device Identifier00606959027435
UDI-Public(01)00606959027435
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEUX500S15
Device Catalogue NumberEUX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown